TBU Publications
Repository of TBU Publications

Evolutionary algorithms for chaos researchers

DSpace Repository

Find Full text Export to RefWorks


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
ZELINKA, Ivan a Hendrik RICHTER. Evolutionary algorithms for chaos researchers. Studies in Computational Intelligence [online]. 2010, vol. 267, s. 37-88. [cit. 2024-06-18]. ISSN 1860-949X. Dostupné z: http://www.springerlink.com/content/t2367827766jum26/.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles